Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

On Norplant. Having heavy bleeding. Tiredness, frustration. Solution?

My name is Corinne 42y/o and have been on the birth control method like norplant but lasts 3 years from planned parenthood 2010 and have not had much of a period until the beginning of last week Jan 29th, and it has been very heavy since and sometimes extreme. Going through a super tampon plus a pad within an hour or 2 at times. My diet has been good and taking multivitamin plus B complex. I am exhausted and very concerned as well as frustrated as to not being able to really go anywhere in fear of having an accident as I did the other day but at least I was on my way home. I am staying out in the middle of nowhere in Arizona from southern California right now because of unemployment and lower cost of living (with family here) I take 2ibuprofin about 400mg OTC at night for symptoms and for sleep. I am also very irritable, and have difficulty focusing. I don t know what to do.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

You are at the age where pre-menopausal changes and symptoms kick in. For this reason we will have to revise your birth control and also check on your hormone levels. A doctor will be able to relieve you of your symptoms as well as check on your hemoglobin levels as the excessive bleeding could have resulted in anemia which may be the cause to the tiredness.

Hope this helps.

Best wishes.
Answered: Sat, 23 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor